MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; Implantable Pulse Generator, Pacemaker (Non-Crt)

BOSTON SCIENTIFIC CORPORATION INGENIO?; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number K174
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker reverted to safety mode.The physician confirmed there was no programming response.Technical services (ts) recommended device replacement.This pacemaker was explanted, replaced, and returned for analysis.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
INGENIO?
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50197018
Report Number2124215-2026-42715
Device Sequence Number18726286
Product Code LWP
UDI-Device Identifier00802526536786
UDI-Public(01)00802526536786(17)161119
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/19/2016
Device Model NumberK174
Device Catalogue NumberK174
Device Lot Number598640
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age89 YR
Patient SexFemale